# SDR QXEA9900427

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 3 RIGHT-HAND FLAP TRACK HAS LIGHT TO MODERATE SURFACE PITTING ON LOWER TRACK TOP SURFACE IN ROLLER PATH AND UPPER TRACK BOTTOM SURFACE IN ROLLER PATH.  REPAIRED IAW HORIZON AIR EA 9-57-406.
